# SDR 2004FA0000766

- Difficulty date: August 8, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Make and model: Balwks FIREFLY8B15
- Aircraft serial: F8B2024
- System (JASC): 5102 · Balloon Reports
- Part: Valve
- Part number: F8B15
- Condition: Damaged
- Location: Valve Windows
- Component: Envelope
- Component part number: F8B15
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED DURING PREFLIGHT INSPECTION 2 OF 4 VALVE WINDOWS SHOWED CRACKING ON EDGES AND CRACKS.  TRANSVERSE PASSED SEAMS INTO FLIGHT LOAD AREA.  FLIGHT ABORTED.
